# SDR USAA000664

- Difficulty date: May 4, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 55,905 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .25 INCH, AFT ENTRY DOOR UPPER HINGE CUTOUT.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 21A.  (M)
